How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 64703
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

What is combiflam tablet dosage? How much is an overdose?

This answer was rated:

What dosage of combiflam is dangerous, can you tell me pls? My wife has consumed 7 tablets of combiflam a little while back. How bad is it and what should I do now? She is not having any trouble/pain as of now. She consumed the tabs 30 mins back out of depression. Do I need to rush her to a hospital now?

Hello,
This is probably not a dangerous dose but the amount of ibuprofen might cause stomach bleeding taken all at once like this.
The acetaminophen is not exceeding the daily dose but everyone reacts different.
She simply needs to be checked in the ER at this point.
Good luck

Let me know if you have further questions, details or need clarification, just use reply.......

Customer: replied 5 years ago.

Can you please explain what does ER refer to here? Each combiflam tablet is of configuration : ibrufen 400mg, paracetamol 325 mg. She has taken 7 of them altogether. Although she is not feeling any abnormality at this time, I need to know how immediate the situation is. Its midnight 2 am here in India. Can I afford to wait till 9 am morning when the doctors open up or should I rush her to the emergency right away.

Thanks

Emergency room
She needs to be checked. If she has any symptoms even more so.
Neither dose exceeds a total daily dose, so as long as her exam is OK, probably OK.
Good luck

Let me know if you have further questions, details or need clarification, just use reply.......

Customer: replied 5 years ago.

Thanks doc, one last question please. If she does not feel any abnormal symptoms, after how many hours can I feel that she is out of danger of any complication due to this overdose? Coz its already been 90 mins and she's not feeling any symptoms. She doesnt want to visit the ER and thinks she'll be fine.

Thanks & regards

I will not recommend that you don't take her to the ER.
Can't do that. But if it does not have an effect after 24 to 48 hours, then probably OK. The problem with tylenol is that effects can appear later. However, this is not a big dose. If she had any alcohol then it is a bigger concern.
Good luck

Let me know if you have further questions, details or need clarification, just use reply.......

DrRussMD and 3 other Medical Specialists are ready to help you